Fixed Points Theory on Closed 2-Dimensional Manifolds
Commun. Korean Math. Soc. 2000 Vol. 15, No. 4, 675-681
Eun Sook Kang
Korea University
Abstract : Let $f:M\rightarrow M$ be a homotopically periodic self-map of a closed surface $M$. Except for $M=S^2$, the Nielsen number $N(f)$ and the Lefschetz number $L(f)$ of the self-map $f$ are the same. This is a generalization of Kwasik and Lee's result to 2-dimensional case. On the 2-sphere $S^2$, $N(f)=1$ and $L(f)= deg(f)+1$ for any self-map $f:S^2\rightarrow S^2$.
Keywords : Lefschetz number, Nielsen number
MSC numbers : Primary 55M20, Secondary 55M35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd